ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Об одном аналитическом решении аксиально-симметричных уравнений в биметрической теории

Авакян, Р. М. and Григорян, О. А. and Чубарян, Э. В. (1987) Об одном аналитическом решении аксиально-симметричных уравнений в биметрической теории. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 22 (5). pp. 253-258. ISSN 0002-3035

[img]
Preview
PDF
Download (727Kb) | Preview
    Item Type: Article
    Additional Information: Բիմետրիկ տեսության սահմաններում առանցքա-համաչափ հավասարումների անալիտիկ լուծման մասին։ On the analytical solution of axially symmetric equations in the bimetric theory.
    Uncontrolled Keywords: Ավագյան Ռ. Մ., Գրիգորյան Հ. Ա., Չուբարյան Է. Վ., Avakian R. M., Grigorian H. A., Chubarian E. V.
    Subjects: Q Science > QB Astronomy
    Q Science > QC Physics
    Q Science > QC Physics > Dynamics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 23 Nov 2012 11:47
    Last Modified: 27 Nov 2013 10:59
    URI: http://physics.asj-oa.am/id/eprint/1516

    Actions (login required)

    View Item